# SDR FDEA201203090856

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101362005
- Part serial: BAT1925038
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310, FLOORBEAM CAP CORRODED LBL 62-RBL 62.  REMOVED CORROSION IAW-SRM-51-10-02, CHECKED LIMITS IAW-SRM-53-00-01 PG 101-103. DETAIL II AND III, ORIGINAL MAT THICKNESS .100, D=.027 L=1.1 W=1.3, FOUND TO BE OUT OF LIMITS.  REMOVED FLOORBEAM UPPER TEE CAP,  INSTALLED NEW UPPER TEE CAP IAW SRM-51-40-02. CAT A, MAJOR REPAIR.
